American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q60) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] M. O. Korpusov. On the destruction of ion-sound waves in plasma with strong space-time dispersion. St. Petersburg Math. J. 23 (2012) 989-1011.
Abstract, references, and article information
View Article: PDF

[2] S. A. Nazarov. Discrete spectrum of cranked, branching, and periodic waveguides. St. Petersburg Math. J. 23 (2012) 351-379.
Abstract, references, and article information
View Article: PDF

[3] T. A. Suslina. Homogenization with corrector for a stationary periodic Maxwell system. St. Petersburg Math. J. 19 (2008) 455-494.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] T. A. Suslina. Homogenization of a stationary periodic Maxwell system. St. Petersburg Math. J. 16 (2005) 863-922. MR 2106671.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] I. M. Sigal and F. Ting. Pinning of magnetic vortices by an external potential. St. Petersburg Math. J. 16 (2005) 211-236. MR 2069485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] S. Matyukevich. On the nonstationary Maxwell system in domains with edges. St. Petersburg Math. J. 15 (2004) 875-913. MR 2044633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] V. V. Kamotskii. The incidence of the plane wave on an elastic wedge at a critical angle. St. Petersburg Math. J. 15 (2004) 419-436. MR 2052166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1